# SDR SWIA201230686

- Difficulty date: April 22, 2012
- Submitted: May 14, 2012
- Operation: Air carrier
- Aircraft: N441SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7602
- Aircraft time: 26,057 hours, 20,615 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 BULKHEAD WEB IS CRACKED AT LBL 27.50 AT TOP OF CARGO TRACK.  (C-CHECK)  REPAIR FS 621 BULKHEAD WEB AT LBL 27.50 AT TOP OF CARGO TRACK.
